# SDR IPXA2015062390478

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 14,373 hours, 9,255 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT RETRACT.  CYCLED GEAR AND LANDING GEAR RETRACTED NORMALLY.   R & R LANDING GEAR NORMAL CONTROL SWITCH UNIT 2GA IAW AMM 32-31-11-04. OPS CHECKED NORMAL.
